# SDR FDEA201003150823

- Difficulty date: March 15, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT NR 5 SLAT TRACK CTR TRACK CUT OUT LOWER OTBD CORNER FOUND CRACKED.  RT WING L/E NR 5 SLAT CTR TRACK LOWER OTBD CORNER TRIMMED OFF AND REPAIR CARRIED OUT IAW SRM 57-40-02 FIG 201 REV 43.  REPAIR CLASSIFIED AS   MINOR IAW GMM 6-2-100 REVISION 109.
